BENYCOLD TAB

Marketer: Medikem Pharmaceuticals
SALT COMPOSITION: LevoCetirizin5mg+phenylephrine5mg+paracetamol500mg+chloropeheniramine4mg
Storage: Store below 30°C

Product introduction

BENYCOLD Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps relieve allergy symptoms like a runny nose and watery eyes.

BENYCOLD Tablet is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early, your symptoms may come back, and your condition may worsen. Let your doctor know about all other medications you are taking, as some may affect or be affected by this medicine.

The most common side effects are nausea, vomiting, stomach pain, insomnia, restlessness, impaired coordination, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine, as it can make dizziness worse.

Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also, tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.


Uses of BENYCOLD Tablet

  • Treatment of Common cold

Benefits of BENYCOLD Tablet

In Treatment of Common cold

BENYCOLD Tablet is a combination of medicines that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.

Side effects of BENYCOLD Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of BENYCOLD

  • Nausea
  • Vomiting
  • Insomnia (difficulty in sleeping)
  • Dizziness
  • Impaired coordination
  • Headache
  • Sedation
  • Impaired concentration
  • Irritability
  • Tremors
  • Diarrhea
  • Dryness in mouth
  • Fatigue
  • Blurred vision

How to use BENYCOLD Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. BENYCOLD Tablet may be taken with or without food, but it is better to take it at a fixed time.

How BENYCOLD Tablet works

BENYCOLD Tablet is a combination of four medicines: caffeine, diphenhydramine, paracetamol, and phenylephrine, which relieve common cold symptoms. Diphenhydramine is an antiallergic that relieves allergy symptoms like a runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol and decreases the sleepiness caused by diphenhydramine. Phenylephrine is a decongestant that narrows the small blood vessels, providing temporary relief from congestion or stuffiness in the nose.

Reviews

There are no reviews yet.

Be the first to review “BENYCOLD TAB”

Your email address will not be published. Required fields are marked *

Product Enquiry